A 41-year-old member asked:
What to do if i overdose on paracetamol, what should i do also what harm can it do to me?
1 doctor answer • 2 doctors weighed in
Emergency Medicine 31 years experience
Get to an ER NOW!: Acetaminophen, brand name Tylenol, (acetaminophen) while safe at doses recommended, in overdose can saturate the usual route the body uses to break it down and the excess spills to another elimination system that converts it to a metabolite that will cause complete liver failure. There are no symptoms until a week later when the only cure is liver transplant. 6 grams, 12 extra strength Tylenols (acetaminophen) is all it takes.
Created for people with ongoing healthcare needs but benefits everyone.
1.4k viewsReviewed >2 years ago
Last updated May 4, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.